Alert archive / Illinois / River Flood Warnings in 2013
River Flood Warning 4, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jan 30, 2013, 3:51 PM CST for Lawrence County, Illinois. It took effect at Jan 31, 2013, 6:36 AM CST. It was in force for 55 hr.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2013, 3:51 PM CST (21:51 UTC)
- In effect from
- Jan 31, 2013, 6:36 AM CST
- Expired
- Feb 2, 2013, 1:45 PM CST
- In force
- 55 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
County Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 51 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2).
- Action stage
- 27 ft
- Minor stage
- 30 ft
- Moderate stage
- 37 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
705
WGUS43 KILX 302151
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
351 PM CST WED JAN 30 2013
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC101-311151-
/O.NEW.KILX.FL.W.0004.130131T1137Z-130204T0600Z/
/LAWI2.1.ER.130131T1137Z.130201T1800Z.130204T0000Z.NO/
351 PM CST WED JAN 30 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* FROM LATE TONIGHT TO LATE SUNDAY NIGHT.
* AT 245 PM WEDNESDAY THE STAGE WAS 25.9 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND
CONTINUE TO RISE TO NEAR 31.5 FEET BY FRIDAY AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE BY SUNDAY EVENING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
EMBARRAS RIVER
LAWRENCEVILLE 30 25.9 WED 3 PM 30.1 31.3 31.0
$$6 follow-up statements
738
WGUS83 KILX 310656
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1256 AM CST THU JAN 31 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-312056-
/O.EXT.KILX.FL.W.0004.130131T1236Z-130204T0600Z/
/LAWI2.1.ER.130131T1236Z.130201T0600Z.130204T0000Z.NO/
1256 AM CST THU JAN 31 2013
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* FROM THIS MORNING TO LATE SUNDAY NIGHT.
* AT 1145 PM WEDNESDAY THE STAGE WAS 28.8 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO
RISE TO NEAR 31.3 FEET BY EARLY TOMORROW MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY SUNDAY EVENING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
EMBARRAS RIVER
LAWRENCEVILLE 30 28.8 THU 12 AM 31.3 30.9 30.4
$$734
WGUS83 KILX 311546
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
946 AM CST THU JAN 31 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-010546-
/O.EXT.KILX.FL.W.0004.000000T0000Z-130204T0900Z/
/LAWI2.1.ER.130131T1519Z.130201T1800Z.130204T0300Z.NO/
946 AM CST THU JAN 31 2013
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL LATE SUNDAY NIGHT.
* AT 845 AM THURSDAY THE STAGE WAS 29.9 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO
RISE TO NEAR 31.6 FEET BY TOMORROW AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY SUNDAY EVENING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
EMBARRAS RIVER
LAWRENCEVILLE 30 29.9 THU 9 AM 31.5 31.3 30.6
$$
BARNES687
WGUS83 KILX 010302
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
902 PM CST THU JAN 31 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY.
.THE EMBARRAS RIVER REACHED FLOOD STAGE EARLIER TODAY...AND
IS EXPECTED TO CLIMB ABOUT ANOTHER HALF A FOOT BEFORE CRESTING.
HOWEVER...THE RIVER SHOULD REMAIN ABOVE FLOOD STAGE THROUGH
THE WEEKEND.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-011702-
/O.EXT.KILX.FL.W.0004.000000T0000Z-130204T1400Z/
/LAWI2.1.ER.130131T1645Z.130202T0600Z.130204T0800Z.NO/
902 PM CST THU JAN 31 2013
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL MONDAY MORNING.
* AT 845 PM THURSDAY THE STAGE WAS 30.2 FEET.
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.8 FEET BY
SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
MONDAY MORNING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME FRI SAT SUN
EMBARRAS RIVER
LAWRENCEVILLE 30 30.2 THU 9 PM 30.5 30.8 30.5
$$
GEELHART948
WGUS83 KILX 011637
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1037 AM CST FRI FEB 1 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-020637-
/O.EXT.KILX.FL.W.0004.000000T0000Z-130203T1200Z/
/LAWI2.1.ER.130131T1645Z.130201T0300Z.130203T0600Z.NO/
1037 AM CST FRI FEB 1 2013
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL SUNDAY MORNING.
* AT 945 AM FRIDAY THE STAGE WAS 30.1 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.2 FEET BY
EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
SUNDAY MORNING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
EMBARRAS RIVER
LAWRENCEVILLE 30 30.1 FRI 10 AM 30.1 29.9 28.4
$$
BARNES660
WGUS83 KILX 020128
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
728 PM CST FRI FEB 1 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY.
.THE LOWER PORTION OF THE EMBARRAS RIVER IS EXPECTED TO HOVER
AROUND FLOOD STAGE THROUGH MUCH OF SATURDAY MORNING...BEFORE
RIVER LEVELS BEGIN TO FALL AGAIN.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-021528-
/O.EXT.KILX.FL.W.0004.000000T0000Z-130203T0000Z/
/LAWI2.1.ER.130131T1645Z.130201T0300Z.130202T1800Z.NO/
728 PM CST FRI FEB 1 2013
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL SATURDAY EVENING.
* AT 645 PM FRIDAY THE STAGE WAS 30.0 FEET.
* FLOOD STAGE IS 30 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR FLOOD STAGE THROUGH SATURDAY
MORNING...THEN FALL BELOW FLOOD STAGE BY AFTERNOON.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME SAT SUN MON
EMBARRAS RIVER
LAWRENCEVILLE 30 30.0 FRI 7 PM 30.0 29.1 27.3
$$
GEELHART328
WGUS83 KILX 021517
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
917 AM CST SAT FEB 2 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-021945-
/O.EXT.KILX.FL.W.0004.000000T0000Z-130202T1945Z/
/LAWI2.1.ER.130131T1645Z.130201T0300Z.130202T1345Z.NO/
917 AM CST SAT FEB 2 2013
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL THIS AFTERNOON.
* AT 745 AM SATURDAY THE STAGE WAS 30.0 FEET.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS AFTERNOON.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
EMBARRAS RIVER
LAWRENCEVILLE 30 30.0 SAT 8 AM 28.3 26.2 24.3
$$
BARNESWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jan 30, 2:33 PM CST, 1 hour 18 minutes earlier.
Area forecast discussion, Jan 30, 2:33 PM CST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 233 PM CST WED JAN 30 2013 .DISCUSSION... ISSUED 215 PM CST WED JAN 30 2013 SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT MUCH COLDER WEATHER WILL BE THE STORY THIS PERIOD AS A DEEP AND SLOW MOVING UPPER TROF EDGES OFF TO OUR EAST OVER THE NEXT SEVERAL DAYS. WITH OUR FLOW BECOMING MORE NORTHWESTERLY...WE WILL SEE SEVERAL FAST MOVING WAVES DROPPING SE INTO THE MIDWEST DURING THIS PERIOD BRING CHANCES FOR SOME LIGHT SNOW OR FLURRIES. DEEP LOW LEVEL CYCLONIC FLOW ACROSS THE GREAT LAKES AND MIDWEST TO BRING IN MUCH COLDER AIR STARTING TONIGHT ALONG WITH SCATTERED FLURRIES. BACKEDGE OF WEAKENING DEFORMATION ZONE SNOWS WILL CLIP OUR NORTHERN COUNTIES LATE THIS AFTERNOON INTO EARLY THIS EVENING WITH ACCUMULATIONS OF LESS THAN AN INCH. NAM-WRF INDICATING SHEARED VORT TROF SHIFTING TO OUR EAST THIS EVE WITH SEVERAL WEAK LOBES SEEN TO OUR NORTHWEST TONIGHT. WITH THE STRONG 850 MB COLD ADVECTION AND CYCLONIC FLOW INDICATED IN MODELS THRU THURSDAY WILL KEEP CLOUDS...GUSTY WINDS A MENTION OF FLURRIES. MODELS SUGGEST A BIT MORE COMPACT VORT CENTER TO TRACK TO OUR SOUTH TOMORROW AFTN AND EVENING WHICH MAY BRING A PERIOD OF LIGHT SNOW... ESPECIALLY SOUTH OF I-72...BUT LACK OF SIGNIFICANT LIFT AND MOISTURE...PLUS THE SPEED OF THE SHORTWAVE... SHOULD BRING VERY LITTLE IN THE WAY OF ACCUMULATIONS. THE CENTER OF THE COLD AIR MASS WILL DRIFT SOUTHEAST INTO OUR AREA BY FRIDAY MORNING WHICH WILL BRING ANOTHER SHOT OF BITTERLY COLD AIR INTO CENTRAL THRU SOUTHEAST ILLINOIS. LOWEST TEMPERATURES... FROM 0 TO -4 WILL OCCUR ACROSS OUR FAR NORTHWEST BY FRIDAY MORNING WITH AREAS TO THE SOUTH IN THE SINGLE DIGITS TO AROUND 10 ABOVE. THOSE NUMBERS COMBINED WITH A WIND AROUND 10 MPH MAY LEAD TO A WIND CHILL ADVISORY LATE THURSDAY NIGHT INTO FRIDAY MORNING FOR AT LEAST THE NORTHERN HALF OF THE FORECAST AREA. THE CANADIAN HIGH PRESSURE SYSTEM AND COLD AIR MASS WILL SLOWLY EDGE TO THE EAST DURING THE DAY FRIDAY WITH ANOTHER CLIPPER SYSTEM RACING SOUTHEAST INTO THE NORTHER PLAINS. LOW AND MID LEVEL WARM ADVECTION AND ISENTROPIC ASCENT AHEAD OF THE SHORTWAVE WILL BRING ABOUT AN INCREASE IN CLOUDS BY FRIDAY AFTERNOON AND A THREAT FOR SOME LIGHT SNOWS ACROSS THE AREA ON FRIDAY NIGHT AND SATURDAY. BASED ON THE TRACK OF THE VORT MAX TO OUR SOUTH...ABOUT THE NORTHERN HALF OF THE AREA MAY SEE SOME LIGHT ACCUMULATING SNOWS LATE FRIDAY NIGHT INTO SATURDAY MORNING...BEFORE THE SYSTEM RACES OFF TO OUR SOUTHEAST BY SATURDAY NIGHT. COLD TEMPERATURES WILL DOMINATE OUR AREA THRU FRIDAY WITH DAYTIME HIGHS WELL BELOW NORMAL THRU FRIDAY. YESTERDAY WE WERE IN THE MID AND UPPER 60S. OVER THE NEXT SEVERAL DAYS...WE WILL HAVE A TOUGH TIME GETTING OUT OF THE TEENS ACRS THE NORTH. WE SHOULD START TO SEE SOME MODERATION IN AFTERNOON HIGHS ON SATURDAY AS THE DEEP TROF SHIFTS OFF TO OUR EAST ALLOWING HEIGHTS TO BUILD ACRS THE MIDWEST. HIGHS BY SATURDAY SHOULD WARM BACK INTO 30S. LONG TERM...SUNDAY THROUGH THURSDAY OUR UPPER FLOW DURING THIS TIME PERIOD WILL BE OUT OF THE WEST TO NORTHWEST AS THE DEEP AND COLD UPPER VORTEX NORTH OF THE GREAT LAKES GRADUALLY SHIFTS NORTH WITH TIME...WHICH WILL BRING IN A MODERATING TREND TO THE REGION. LATEST ECMWF CONTINUES TO SHOW SEVERAL SHORTWAVES EMBEDDED IN THE FLOW TO BRING AN INCREASE IN CLOUD COVER AND A THREAT FOR SOME LIGHT PRECIP...ESPECIALLY ON TUESDAY. HOWEVER...MOISTURE PROFILES AND LIFT LOOK RATHER LIMITED AT THIS POINT...SO OTHER THAN A SLIGHT CHANCE OF RAIN OR SNOW ACROSS THE NORTH...HAVE OPTED TO KEEP ANY MENTION OF PRECIP OUT OF THE GRIDS DURING THIS TIME PERIOD. A MORE POTENT SHORTWAVE IS FORECAST TO DIG SOUTHEAST INTO THE ROCKIES LATE THURSDAY WITH MODEL SPREAD INCREASING WITH THIS SYSTEM BUT IF THE THERMAL PROFILES ARE CORRECT OFF THE CURRENT ECMWF...PRECIP LATE NEXT WEEK OR WEEKEND WOULD BE RAIN...AT LEAST TO START OFF WITH. SMITH && .AVIATION... ISSUED 1146 AM CST WED JAN 30 2013 COLD FRONT MOVING THROUGH CENTRAL ILLINOIS ALMOST CLEAR OF THE STATE AS THE WINDS BECOME INCREASINGLY NWRLY FROM WRLY GUSTING UP TO 30KTS BEHIND THE BOUNDARY. CIGS VARIED BTWN IFR AND MVFR...STAYING RATHER CLOSE TO THE 1000 FT BREAK BTWN THE TWO. LLVL MOISTURE IN MODEL TIME HEIGHTS ALLUDING TO KEEPING THE LOWER CIGS IN PLACE...CONTRARY TO ACTUAL GUIDANCE. GOING WITH A PERSISTENCE FORECAST AGAIN FOR CENTRAL IL. MAJORITY OF SNOW SHOWERS TO THE NW...BUT WILL LIKELY IMPACT PIA AND BMI LATER THIS AFTERNOON. HAVE -SN...BUT HOLDING BACK ON MAJOR IMPACTS AS DRY AIR IS LIKELY TO BREAK THAT UP JUST A BIT. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jan 30, 3:42 PM CST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 342 PM CST WED JAN 30 2013 ILZ027>031-036>038-040>051-053-311200- CASS-CHAMPAIGN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-VERMILION-WOODFORD- 342 PM CST WED JAN 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT LIGHT WINTRY PRECIPITATION WILL CONTINUE TO MOVE THROUGH THE REGION TODAY...WHILE MOST AREAS WILL SEE LITTLE MORE THAN FLURRIES...SOME AREAS ALONG AND NORTH OF INTERSTATE 74 MAY SEE A BRIEF PERIOD OF FREEZING DRIZZLE OR LIGHT SLEET BEFORE RETURNING TO SNOW FLURRIES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THURSDAY NIGHT...BITTER COLD TEMPERATURES AND BREEZY CONDITIONS WILL RESULT IN DANGEROUSLY LOW WIND CHILLS. THE NORTHERN HALF OF ILLINOIS WILL SEE WIND CHILLS IN THE NEGATIVE TEENS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ052-054>057-061>063-066>068-071>073-311200- CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY- 342 PM CST WED JAN 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THURSDAY NIGHT...BITTER COLD TEMPERATURES AND BREEZY CONDITIONS WILL RESULT IN VERY LOW WIND CHILLS. THE SOUTHERN HALF OF ILLINOIS WILL SEE WIND CHILLS IN THE NEGATIVE SINGLE DIGITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HJS
In the hours before
Local storm report, Jan 30, 10:22 AM CST, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1022 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN 4 NE NORMAL 40.56N 88.95W
01/30/2013 M1.70 INCH MCLEAN IL CO-OP OBSERVER
24-HOUR RAINFALL
0530 AM HEAVY RAIN BEARDSTOWN 40.01N 90.43W
01/30/2013 M1.70 INCH CASS IL CO-OP OBSERVER
24-HOUR RAINFALL
0530 AM HEAVY RAIN 2 E JACKSONVILLE 39.73N 90.20W
01/30/2013 M1.77 INCH MORGAN IL CO-OP OBSERVER
24-HOUR RAINFALL
0600 AM HEAVY RAIN SPRINGFIELD 39.78N 89.64W
01/30/2013 M1.58 INCH SANGAMON IL CO-OP OBSERVER
24-HOUR RAINFALL
0600 AM HEAVY RAIN ALTONA 41.12N 90.16W
01/30/2013 M1.21 INCH KNOX IL CO-OP OBSERVER
24-HOUR RAINFALL
0600 AM HEAVY RAIN LANE 40.13N 88.85W
01/30/2013 M1.19 INCH DE WITT IL MESONET
SWOP REPORT
0600 AM HEAVY RAIN 5 W BLOOMINGTON 40.48N 89.07W
01/30/2013 M1.98 INCH MCLEAN IL CO-OP OBSERVER
24-HOUR RAINFALL
0600 AM HEAVY RAIN HAVANA 40.30N 90.06W
01/30/2013 M1.58 INCH MASON IL MESONET
24-HOUR RAINFALL
0600 AM HEAVY RAIN MINONK 40.90N 89.04W
01/30/2013 M1.81 INCH WOODFORD IL CO-OP OBSERVER
24-HOUR RAINFALL
0600 AM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
01/30/2013 M1.81 INCH LOGAN IL CO-OP OBSERVER
24-HOUR RAINFALL
0600 AM HEAVY RAIN MOWEAQUA 39.63N 89.02W
01/30/2013 M1.32 INCH SHELBY IL CO-OP OBSERVER
24-HOUR RAINFALL
0600 AM HEAVY RAIN NEOGA 39.32N 88.45W
01/30/2013 M1.96 INCH CUMBERLAND IL CO-OP OBSERVER
24-HOUR RAINFALL
0600 AM HEAVY RAIN 4 SSW AVON 40.61N 90.46W
01/30/2013 M0.00 INCH MCDONOUGH IL CO-OP OBSERVER
24-HOUR RAINFALL
0600 AM HEAVY RAIN SPARLAND 41.03N 89.44W
01/30/2013 M2.21 INCH MARSHALL IL CO-OP OBSERVER
24-HOUR RAINFALL
0600 AM HEAVY RAIN VIRGINIA 39.95N 90.21W
01/30/2013 M1.18 INCH CASS IL CO-OP OBSERVER
24-HOUR RAINFALL
0600 AM HEAVY RAIN CISCO 40.01N 88.72W
01/30/2013 M1.25 INCH PIATT IL CO-OP OBSERVER
24-HOUR RAINFALL
0600 AM HEAVY RAIN OGDEN 40.12N 87.96W
01/30/2013 M1.13 INCH CHAMPAIGN IL CO-OP OBSERVER
24-HOUR RAINFALL
0600 AM HEAVY RAIN 6 SSE CLAY CITY 38.61N 88.31W
01/30/2013 M1.33 INCH CLAY IL CO-OP OBSERVER
24-HOUR RAINFALL
0600 AM HEAVY RAIN LAWRENCEVILLE 38.73N 87.69W
01/30/2013 M1.55 INCH LAWRENCE IL CO-OP OBSERVER
24-HOUR RAINFALL
0600 AM HEAVY RAIN 10 S MARTINSVILLE 39.19N 87.88W
01/30/2013 M1.40 INCH CLARK IL CO-OP OBSERVER
24-HOUR RAINFALL
0600 AM HEAVY RAIN 2 S OLNEY 38.70N 88.09W
01/30/2013 M1.71 INCH RICHLAND IL CO-OP OBSERVER
24-HOUR RAINFALL
0630 AM HEAVY RAIN FLORA 38.67N 88.48W
01/30/2013 M1.41 INCH CLAY IL CO-OP OBSERVER
24-HOUR RAINFALL
0630 AM HEAVY RAIN TOULON 41.09N 89.86W
01/30/2013 M1.39 INCH STARK IL CO-OP OBSERVER
24-HOUR RAINFALL
0630 AM HEAVY RAIN WINDSOR 39.44N 88.60W
01/30/2013 M1.55 INCH SHELBY IL CO-OP OBSERVER
24-HOUR RAINFALL
0655 AM HEAVY RAIN BEECHER CITY 39.19N 88.79W
01/30/2013 M1.63 INCH EFFINGHAM IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN WINCHESTER 39.63N 90.46W
01/30/2013 M1.51 INCH SCOTT IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN BLOOMINGTON 40.48N 88.97W
01/30/2013 M1.60 INCH MCLEAN IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN 2 SW TAYLORVILLE 39.50N 89.29W
01/30/2013 M1.51 INCH CHRISTIAN IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN STANFORD 40.43N 89.22W
01/30/2013 M1.50 INCH MCLEAN IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN PARIS 39.62N 87.69W
01/30/2013 M1.25 INCH EDGAR IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN LOVINGTON 39.71N 88.63W
01/30/2013 M1.52 INCH MOULTRIE IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN FISHER 40.32N 88.35W
01/30/2013 M1.10 INCH CHAMPAIGN IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN DANVILLE 40.14N 87.62W
01/30/2013 M1.55 INCH VERMILION IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 3 SSE BRADFORD 41.14N 89.64W
01/30/2013 M1.35 INCH MARSHALL IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN 7 N EFFINGHAM 39.22N 88.55W
01/30/2013 M2.00 INCH SHELBY IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN PANA 39.39N 89.08W
01/30/2013 M1.36 INCH CHRISTIAN IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN 2 W PRINCEVILLE 40.93N 89.79W
01/30/2013 M1.58 INCH PEORIA IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN ROANOKE 40.80N 89.20W
01/30/2013 M1.90 INCH WOODFORD IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN ST. DAVID 40.49N 90.05W
01/30/2013 M1.42 INCH FULTON IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN BUFFALO 39.85N 89.41W
01/30/2013 M1.57 INCH SANGAMON IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN 5 NW SIDELL 39.96N 87.89W
01/30/2013 M1.57 INCH VERMILION IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN 3 S SULLIVAN 39.55N 88.61W
01/30/2013 M1.60 INCH MOULTRIE IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN TUSCOLA 39.80N 88.28W
01/30/2013 M1.37 INCH DOUGLAS IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN 2 SW CAMP GROVE 41.06N 89.66W
01/30/2013 M1.30 INCH STARK IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN 3 SW EFFINGHAM 39.09N 88.59W
01/30/2013 M2.00 INCH EFFINGHAM IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN HUTSONVILLE 39.11N 87.66W
01/30/2013 M1.00 INCH CRAWFORD IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN 1 NE DAHINDA 40.96N 90.09W
01/30/2013 M1.32 INCH KNOX IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN FARMER CITY 40.24N 88.64W
01/30/2013 M1.11 INCH DE WITT IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN AVON 40.66N 90.44W
01/30/2013 M1.57 INCH FULTON IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN ROBINSON 39.01N 87.74W
01/30/2013 M1.28 INCH CRAWFORD IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN 1 S CHARLESTON 39.47N 88.18W
01/30/2013 M2.12 INCH COLES IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 1 S MORTON 40.60N 89.47W
01/30/2013 M2.04 INCH TAZEWELL IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN GALESBURG 40.95N 90.38W
01/30/2013 M1.28 INCH KNOX IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
01/30/2013 M1.77 INCH MORGAN IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN 3 W KINCAID 39.59N 89.47W
01/30/2013 M1.64 INCH CHRISTIAN IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN MORTON 40.61N 89.47W
01/30/2013 M1.94 INCH TAZEWELL IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN 4 NW NEOGA 39.36N 88.50W
01/30/2013 M2.00 INCH SHELBY IL CO-OP OBSERVER
24-HOUR RAINFALL
0730 AM HEAVY RAIN ARTHUR 39.72N 88.47W
01/30/2013 M1.36 INCH DOUGLAS IL CO-OP OBSERVER
24-HOUR RAINFALL
0730 AM HEAVY RAIN CASEY 39.30N 87.99W
01/30/2013 M1.30 INCH CLARK IL CO-OP OBSERVER
24-HOUR RAINFALL
0800 AM HEAVY RAIN SHERMAN 39.89N 89.61W
01/30/2013 M1.88 INCH SANGAMON IL CO-OP OBSERVER
24-HOUR RAINFALL
0800 AM HEAVY RAIN LACON 41.02N 89.41W
01/30/2013 M1.98 INCH MARSHALL IL CO-OP OBSERVER
24-HOUR RAINFALL
0800 AM HEAVY RAIN 1 S CHARLESTON 39.47N 88.18W
01/30/2013 M2.16 INCH COLES IL COCORAHS
24-HOUR RAINFALL
0800 AM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
01/30/2013 M2.03 INCH PEORIA IL CO-OP OBSERVER
24-HOUR RAINFALL
0800 AM HEAVY RAIN MATTOON 39.48N 88.37W
01/30/2013 M2.10 INCH COLES IL CO-OP OBSERVER
24-HOUR RAINFALL
0800 AM HEAVY RAIN MORRISONVILLE 39.42N 89.46W
01/30/2013 M1.35 INCH CHRISTIAN IL CO-OP OBSERVER
24-HOUR RAINFALL
0800 AM HEAVY RAIN URBANA 40.11N 88.21W
01/30/2013 M1.04 INCH CHAMPAIGN IL CO-OP OBSERVER
24-HOUR RAINFALL
0800 AM HEAVY RAIN 3 SE SPRINGFIELD 39.75N 89.60W
01/30/2013 M1.20 INCH SANGAMON IL CO-OP OBSERVER
24-HOUR RAINFALL
0812 AM HEAVY RAIN 2 NE NEOGA 39.34N 88.43W
01/30/2013 M2.21 INCH CUMBERLAND IL MESONET
SWOP REPORT
0827 AM HEAVY RAIN EFFINGHAM 39.12N 88.55W
01/30/2013 M1.35 INCH EFFINGHAM IL MESONET
SWOP REPORT
0827 AM HEAVY RAIN EFFINGHAM 39.12N 88.55W
01/30/2013 M1.35 INCH EFFINGHAM IL MESONET
SWOP REPORT
0916 AM HEAVY RAIN 2 E DECATUR 39.85N 88.90W
01/30/2013 M1.30 INCH MACON IL MESONET
SWOP REPORT
&&
LAUFENBERGLocal storm report, Jan 30, 10:36 AM CST, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1036 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN 1 W NEWTON 38.99N 88.18W
01/30/2013 M1.14 INCH JASPER IL CO-OP OBSERVER
24-HOUR RAINFALL
1200 AM HEAVY RAIN DECATUR 39.85N 88.93W
01/30/2013 M1.14 INCH MACON IL CO-OP OBSERVER
24-HOUR RAINFALL
&&
LAUFENBERGSpecial weather statement, Jan 30, 3:44 PM CST, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 344 PM CST WED JAN 30 2013 ILZ038-043>046-052>057-061>063-310100- MCLEAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CHRISTIAN-MACON-MOULTRIE- DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...CHAMPAIGN... URBANA...DANVILLE...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE 344 PM CST WED JAN 30 2013 ...PATCHY FREEZING DRIZZLE POSSIBLE THROUGH LATE THIS AFTERNOON... MUCH COLDER AIR CONTINUES TO PUSH INTO CENTRAL...EAST CENTRAL AND SOUTHEAST ILLINOIS THIS AFTERNOON. THE RAIN OF THIS MORNING WAS GRADUALLY CHANGING OVER TO SNOW FLURRIES WEST OF INTERSTATE 55 THROUGH THE MID AFTERNOON HOURS. HOWEVER...SOME PATCHY FREEZING DRIZZLE HAS BEEN OCCURRING IN A NARROW BAND ALONG AND EAST OF THE INTERSTATE 55 CORRIDOR AS TEMPERATURES QUICKLY DROP BELOW THE FREEZING MARK. THE TRANSITION OVER TO FLURRIES IS RATHER QUICK...BUT THERE WILL BE JUST ENOUGH FREEZING DRIZZLE AROUND TO PRODUCE SOME SLICK SPOTS ON AREA BRIDGE DECKS AND SECONDARY ROADWAYS. MOTORISTS SHOULD BE ALERT FOR RAPIDLY CHANGING CONDITIONS THROUGH LATE THIS AFTERNOON AS THE PRECIPITATION CHANGES OVER FROM DRIZZLE TO A BRIEF PERIOD OF FREEZING DRIZZLE...THEN TO SNOW FLURRIES BY THIS EVENING. SMITH
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 9:38 PM CST | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Richland | 52 min |
| Jan 29, 10:45 PM CST | Severe Thunderstorm Warning | ILX | Clark, Crawford, Lawrence | 45 min |
Nearby
River Flood Warnings in Illinois, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.